# SDR R61A201704010306

- Difficulty date: April 1, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 34,614 hours, 21,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 17015805002
- Condition: Cracked
- Location: Frame 59
- Part time: 34,614 hours, 21,364 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACKED BRACKET ON PANEL 195ER. MAINTENANCE REMOVED AND REPLACED THE BRACKET IAW SRM 51-41-01 & 51-45-00.
